Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Chronic alcoholic, seizures, chest infection, shivering, confusion. Low sodium, potassium levels. Treatment?

sir my father is a chronic alcoholic..and smtimes seizures happen to him also.he was sufferin from chest infection recently wth tlc 0000.nw infection is in control.problem is that he responds very late and stare to only he is confused or smthing nd rply vry late..shievring occurs smtimes in hand and leg and cheek... sodium potassium levels were low in initial stage bt nw in control..he is ill from 1 mnths
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Chronic alcoholism, infection and low sodium probably have injured a part of his brain. He surviving on the function of the remaining brain and so his responses and alertness are not full. It takes sometime for the remaining brain to take over function of the lost brain. It may take weeks to months and still the recovery may be incomplete. At present he will need maintenance medical support and nursing care. Hope for the best. Good luck.
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor